# SDR IXKA9700017

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130900
- Condition: Low
- Location: Crew
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW 02 OUT OF LIMITS.  REPLACED 02 BOTTLE PER MM 12-15-11.  (M)
